The spotting could very well be a sign that you are ovulating. Some women have mid-cycle spotting around the time they ovulate.
The book, TAKING CHARGE OF YOUR FERTILITY is a great resource for figuring out your cycle issues. I have found that tracking my basal temps has been a great way to figure out what is going on with my body.
I wouldn't panic about this issue. I spot quite often and it seems like it is my body trying to adjust to weight loss. I think it is trying to re-establish some regular cycles.
Are you taking a BC pill? Sometimes the pill will do that. I took the same pill for 4 years without a problem, then I lost some weight and started spotting. I talked to my doctor about it and she said to just give it a few more months, then it eventually cleared up. I'd say give it a little more time, but if you are taking a BC pill you might want to talk to your doctor about it- sometimes they might need to switch you if it gets to be a problem.
I have a question. I have lost 57 pounds so far, and now my periods are coming more regularly. About every 4-5 weeks. The problem is that I spot for a week or 2 before my TOM comes. It's not much, just enough to be annoying.
Anybody with any ideas, advice, suggestions....????
"Live in such a way so that when your feet hit the floor in the morning, the Devil says "Oh, NO, she's awake!"
I can do all things through Christ who strengthens me. Phil 4:13
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.